# SDR AUS20010412

- Difficulty date: April 23, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna T303
- Engine: Cont TSIO520AE
- Propeller: Mcauly 3AF32C506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Part number: MS21047L3
- Condition: Wrong Part
- Location: Fuel Cell
- Part time: 847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING FUEL TANK LEAKING. INVESTIGATION FOUND THAT THE FUEL TANK PANEL ANCHOR NUTS WERE THE INCORRECT TYPE. THE CORRECT NUTS PNO NAS1473A3 ANCHOR NUTS ARE SEALED BUT THE FITTED ANCHOR NUTS PNO MS21047L3 ARE UNSEALED. MANUFACTURING ERROR. UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
